# SDR SWIA201127723

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 22,260 hours, 17,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  LOWER PAX DOOR INTERCOSTALS BETWEEN FS 311.75 AND FS 321.25 IN ADDITION TO FS 338 AND FS 349 ARE CRACKED.   REPLACE BOTH INTERCOSTALS PER SRM.
